# SDR IPXA2016072106114

- Difficulty date: July 5, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 61,003 hours, 10,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: WSP0750506
- Condition: Cracked
- Location: Rcb
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, RCB FLOOR FITTING NR 10 CRACKED.  REMOVED AND REPLACED NOTED FLOOR FITTING IAW AMM 25-59-13-400-802 (MINOR).
